# SDR CALA2014040390759

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N574UA
- Make and model: Boeing 757222
- Aircraft serial: 26686
- Aircraft time: 69,413 hours, 25,368 cycles
- Engine: Pwa PW2040
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Light
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT ENG HYD PUMP OVERHEAT LIGHT WILL NOT TEST.  REPLACED LIGHT ASSEMBLY, CHECKED GOOD.
